It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-30-2012, 08:55 AM   #1
Newbie
(female)
 
Join Date: May 2012
Location: Montana
Posts: 1
Moscow Travel HB User
Unhappy Forteo Side Effect: Vaginal Bleeding

I am a 65 year old female and have been post-menopausal for 7 years. Since starting Forteo 3 months ago, I have experienced vaginal bleeding. A pelvic ultrasound did identify that I have uterine fibroids. I have never had issues as a result of these fibroids; however,it is clear that they are now bleeding. I am also experiencing abdominal discomfort (like the type one would have during a heavy menstral cycle) including water retention in my abdomen.

Has anyone else had these reactions to Forteo?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



phylwill1152 (22), turtlelady (8), Piano0105 (7), taape (4), Titchou (3), Precious55 (3), Arggg (3), Sensitivo (3), wildflowers (2), DesertBloom (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!